| Model Number |
21-7323-24 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: no product was returned.We are unable to confirm the reported complaint.If the product is returned, smiths medical will reopen this complaint for further investigation.
Event or Problem Description
It was reported the azactam cadd cassette had a residual of 120 ml (12% of total) even though cadd pump screen stated only 6.1 mls remained.Patient refused hearing any alarms.Cadd pump was programmed correctly.Blue lumen of picc line flushing sluggish but brisk positive blood return upon pull back.No patient injury was reported.